# SDR HAL95029

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - THE AFT OVERWING EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED THE OVERWING EMERGENCY LIGHT BATTERY POWER PACK.  THE AFT OVERWING EXIT EMERGENCY LIGHTS CHECKED GOOD.  (W)
